Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Teething problems, loose motion, walamycin syrup given, vomited because of bitter taste. Suggest treatment?

Hi My daughter s age is 6 months she is having teething problem and she is having loose motion.I have given her Walamycin nwhich i have purchased before 4 months and expiry date is in 2013 but she is doing vomiting because walamycin s taste is now bitter because medical stores person told me to mix water in that walamycin now its bitter.
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  540
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. during teething small quantities of pus
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor